MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER¿ THECHNOLOGY; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER¿ THECHNOLOGY; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Catalog Number BD710FJ282RTS
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.As such, the investigation will be closed.If the complaint device is received in the future we will reopen the complaint and perform the investigation as appropriate since no lot number was provided, no device history record (dhr) review could be performed.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ablation procedure with webster ® cs catheter with ez steer¿ technology and a clot was visualized on the intracardiac ultrasound.The catheter was removed and the case continued without further issue.The procedure was completed without patient consequence.The system did not display any error messages and the physician did not experience any product issues during the procedure.It was also confirmed that the issue did not occur during the ablation.Heparinized saline anticoagulant was administered to the patient.The patient has not exhibited any neurological symptom since the procedure was completed.The clot issue has been assessed as a reportable malfunction.
 
Additional Manufacturer Narrative
On 8/2/2018, the biosense webster failure analysis lab received the device for evaluation.Device evaluation summary: upon receipt, the device was visually inspected.It was found to be in good condition.An electrical test was performed, which the catheter passed.No electrical malfunctions were observed.A deflection test was performed, and the catheter was found to be deflecting correctly.No other testing was performed.The customer complaint cannot be confirmed.Manufacturer¿s reference number: (b)(4).

Brand Name
WEBSTER ® CS CATHETER WITH EZ STEER¿ THECHNOLOGY
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key7695343
Report Number2029046-2018-01799
Device Sequence Number19220963
Product Code DRF
UDI-Device Identifier10846835002430
UDI-Public10846835002430
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBD710FJ282RTS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2018
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1